Publicacions matemàtiques

Publicacions matemàtiques 23 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
16 p, 332.6 KB Oscillations of the solutions of nonlinear hyperbolic equations of neutral type / Mishev, D. P. ; Bainov, D. (Dimitur)
1992 - 10.5565/37680
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 3-18  
2.
20 p, 395.5 KB Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption / Díaz, J. I. ; Saa, J. E.
1992 - 10.5565/37681
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 19-38  
3.
8 p, 200.2 KB Linearization and explicit solutions of the minimal surface equation / Reznikov, Alexander G.
1992 - 10.5565/37682
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 39-46  
4.
4 p, 92.1 KB Torsion units in group rings / Bist, Vikas
Let U(RG) be the unit group of the group ring RG. In this paper we study group rings RG whose support elements of every torsion unit are torsion, where R is either the ring of integers Z or a field K.
1992 - 10.5565/37683
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 47-50  
5.
14 p, 312.3 KB G1-structures of second order / Demetropoulou-Psomopoulou, Demetra
1992 - 10.5565/37684
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 51-64  
6.
8 p, 186.9 KB Les noyaux de Bergman et Szegó pour des domaines strictement pseudo-convexes qui généralisent la boule / Loeb, J. J.
1992 - 10.5565/37685
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 65-72  
7.
11 p, 208.5 KB On the intersection forms of closed 4-manifolds / Cavicchioli, Alberto ; Hegenbarth, Friedrich
1992 - 10.5565/37686
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 73-83  
8.
25 p, 623.8 KB Aproximación aleatoria de cuerpos convexos / Affentranger, Fernando
1992 - 10.5565/37687
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 85-109  
9.
19 p, 347.4 KB A footnote to the Poincaré complete reducibility theorem / Martens, Henrik K.
Poincaré's work on the reduction of abelian integrals contains implicitly an algorithm for the expression of a theta function as a sum of products of theta functions of fewer variables in the presence of reduction . [...]
1992 - 10.5565/37688
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 111-129  
10.
25 p, 669.8 KB Finsler metrics with properties of the Kobayashi metric on convex domains / Pang, Myung-yull
1992 - 10.5565/37689
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 131-155  
11.
10 p, 251.3 KB Generalized degree in normed spaces / Romero Ruiz del Portal, Francisco
1992 - 10.5565/37690
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 157-166  
12.
7 p, 180.3 KB Iterated series and the Hellinger-Toeplitz theorem / Swartz, Charles
We show that an iterated double series condition due to Antosik implies the uniform convergente of the double series. An application of Antosik's condition is given te the derivation of a vector form of the Hellinger-Toeplitz Theorem.
1992 - 10.5565/37691
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 167-173  
13.
14 p, 267.5 KB On strongly nonlinear elliptic equations with weak coercitivity condition / Simon, László
1992 - 10.5565/37692
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 175-188  
14.
7 p, 189.0 KB Global dimension in Noetherian rings and rings with Gabriel and Krull dimension / Simón Pinero, Juan Jacobo
In this paper we compute the global dimension of Noetherian rings and rings with Gabriel and Krull dimension by taking a subclass of cyclic modules determined by the Gabriel filtration in the lattice of hereditary torsion theories.
1992 - 10.5565/37693
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 189-195  
15.
8 p, 187.3 KB Unitary subgroup of integral group rings / Bovdi, A. A. ; Sefigal, S. K.
1992 - 10.5565/37694
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 197-204  
16.
11 p, 312.9 KB Wreath products and fitting classes of C1-groups / Beidleman, J. C. ; Tomkinson, M. J.
1992 - 10.5565/37695
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 205-215  
17.
12 p, 233.8 KB On harmonic vector fields / Konderak, Jerzy J.
A tangent bundle to a Riemannian manifold carries various metrics induced by a Riemannian tensor. We consider harmonic vector fields with respect to some of these metrics . We give a simple proof that a vector field on a compact manifold is harmonic with respect to the Sasaki metric on TM if and only if it is parallel. [...]
1992 - 10.5565/37696
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 217-228  
18.
12 p, 267.8 KB Sur les feuilletages holomorphes singuliers de codimension 1 / Gmira, Bouchra
1992 - 10.5565/37697
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 229-240  
19.
10 p, 283.1 KB The p-period of an infinite group / Xia, Yining
1992 - 10.5565/37698
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 241-250  
20.
42 p, 897.7 KB Behavior of holomorphic functions in complex tangential directions in a domain of finite type in Cn / Grellier, Sandrine
1992 - 10.5565/37699
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 251-292  
21.
24 p, 688.7 KB Hopfian and co-Hopfian objects / Varadarajan, K.
1992 - 10.5565/37700
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 293-317  
22.
31 p, 639.9 KB Une estimation des coefficients tangents d'un courant positif ferme dans un domaine de C3 / Charpentier, Ph. ; Dupain, Y.
1992 - 10.5565/37701
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 319-349  
23.
1 p, 18.9 KB Addendum to zip rings / Faith, Carl
1992 - 10.5565/37702
Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 351-351  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.